MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000275909

Медицинская библиотека · ORL; journal for oto-rhino-laryngology and its related specialties · 1987

Clinical features of cisplatin vestibulotoxicity and hearing loss.

Kobayashi H, Ohashi N, Watanabe Y, Mizukoshi K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Patients treated with cisplatin were observed in an otoneurological study with special reference to cochlear and vestibular toxicity. Toxicity-related symptoms appeared to be almost all transient. As with leukopenia, hearing loss and dizziness often occurred after several weeks of administration. In the equilibrium examinations, some abnormal findings such as spontaneous nystagmus and positional nystagmus were seen. Caloric tests and body sway tests detected abnormal findings in the early stages of cisplatin-related vestibulotoxicity.

Для цитирования: Kobayashi H, Ohashi N, Watanabe Y, Mizukoshi K. Clinical features of cisplatin vestibulotoxicity and hearing loss.. ORL; journal for oto-rhino-laryngology and its related specialties. 1987. DOI: 10.1159/000275909.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.